Alert archive / Texas / River Flood Warnings in 2015

River Flood Warning 2, NWS Shreveport, LA

January 3, 20154 counties in Texas

NWS Shreveport, LA issued this river flood warning at Jan 3, 2015, 7:21 AM CST for 4 counties in Texas. It was in force for 6 days.

The area

The outline as issued.

The facts

Issued
Jan 3, 2015, 7:21 AM CST (13:21 UTC)
Expired
Jan 8, 2015, 10:45 PM CST
In force
6 days
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
Minor

Counties Nacogdoches County, TX, Rusk County, TX, San Augustine County, TX, Shelby County, TX

The radar

The Shreveport radar (KSHV), 105 km from the middle of the area, began a volume at 13:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Attoyac Bayou near Chireno (ATBT2). The gauge peaked at 18.00 ft at Jan 5, 2015, 5:00 PM CST.

actionminormoderate152001/0301/0401/0501/0601/0701/0801/0901/10
Action stage
13.5 ft
Minor stage
14 ft
Moderate stage
22 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08038000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

187 
WGUS44 KSHV 031321
FLWSHV


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
721 AM CST SAT JAN 3 2015

TXC347-401-405-419-041321-
/O.NEW.KSHV.FL.W.0002.150103T1321Z-150105T1700Z/
/ATBT2.1.ER.150103T0957Z.150104T0600Z.150104T2300Z.NO/
721 AM CST SAT JAN 3 2015

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A 

* FLOOD WARNING FOR 
  THE ATTOYAC BAYOU NEAR CHIRENO.
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  6:30 AM SATURDAY THE STAGE WAS 14.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.9 FEET BY 
  AFTER MIDNIGHT SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  SUNDAY AFTERNOON.

&&

LAT...LON 3142 9432 3191 9451 3192 9447 3157 9429 3150 9430

$$

TXC403-405-041321-
/O.NEW.KSHV.FL.W.0003.150103T1321Z-150104T2200Z/
/AYIT2.1.ER.150103T1141Z.150103T1245Z.150104T0400Z.NO/
721 AM CST SAT JAN 3 2015

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A 

* FLOOD WARNING FOR 
  THE AYISH BAYOU NEAR SAN AUGUSTINE.
* UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  6:45 AM SATURDAY THE STAGE WAS 12.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER IS NEAR CREST AND WILL FALL BELOW FLOOD STAGE BY 
  SUNDAY MORNING.

&&

LAT...LON 3156 9415 3155 9409 3139 9414 3130 9412 3130 9416

$$
6 follow-up statements
619 
WGUS84 KSHV 031958
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
158 PM CST SAT JAN 3 2015

TXC347-401-405-419-041958-
/O.EXT.KSHV.FL.W.0002.000000T0000Z-150106T0945Z/
/ATBT2.1.ER.150103T0957Z.150104T0600Z.150105T1545Z.NO/
158 PM CST SAT JAN 3 2015

...THE FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...THE FLOOD 
WARNING CONTINUES FOR
  THE ATTOYAC BAYOU NEAR CHIRENO TEXAS.
* UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 130 PM SATURDAY THE STAGE WAS 17.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14 FEET. 
* FORECAST...THE BAYOU WILL CONTINUE RISING TO NEAR 18.3 FEET BY 
  EARLY SUNDAY MORNING.  THE BAYOU WILL FALL BELOW FLOOD STAGE BY
  LATE MONDAY MORNING.
* IMPACT...MINOR LOWLAND FLOODING.

&&

LAT...LON 3142 9432 3191 9451 3192 9447 3157 9429 3150 9430

$$
885 
WGUS84 KSHV 041532
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
932 AM CST SUN JAN 4 2015

TXC347-401-405-419-051532-
/O.EXT.KSHV.FL.W.0002.000000T0000Z-150106T1348Z/
/ATBT2.1.ER.150103T0957Z.150104T0200Z.150105T1948Z.NO/
932 AM CST SUN JAN 4 2015

...THE FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...THE FLOOD 
WARNING CONTINUES FOR
  THE ATTOYAC BAYOU NEAR CHIRENO TEXAS.
* UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 830 AM SUNDAY THE STAGE WAS 17.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14 FEET. 
* FORECAST...THE BAYOU WILL CONTINUE RISING TO NEAR 17.4 FEET THIS
  SUNDAY AFTERNOON. THE BAYOU WILL FALL BELOW FLOOD STAGE BY
  EARLY MONDAY AFTERNOON.
* IMPACT...MINOR LOWLAND FLOODING.

&&

LAT...LON 3142 9432 3191 9451 3192 9447 3157 9429 3150 9430

$$
328 
WGUS84 KSHV 041948
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
148 PM CST SUN JAN 4 2015

TXC347-401-405-419-051948-
/O.EXT.KSHV.FL.W.0002.000000T0000Z-150108T2021Z/
/ATBT2.1.ER.150103T0957Z.150105T1800Z.150108T0221Z.NO/
148 PM CST SUN JAN 4 2015

...THE FLOOD WARNING EXTENDED UNTIL THURSDAY AFTERNOON...THE FLOOD 
WARNING CONTINUES FOR
  THE ATTOYAC BAYOU NEAR CHIRENO TEXAS.
* UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 130 PM SUNDAY THE STAGE WAS 17.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14 FEET. 
* FORECAST...THE BAYOU WILL CONTINUE RISING TO NEAR 19.1 FEET BY 
  MONDAY EVENING.  THE BAYOU WILL FALL BELOW FLOOD STAGE WEDNESDAY 
  EVENING.
* IMPACT...MINOR LOWLAND FLOODING.

&&

LAT...LON 3142 9432 3191 9451 3192 9447 3157 9429 3150 9430

$$
764 
WGUS84 KSHV 051654
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1054 AM CST MON JAN 5 2015

TXC347-401-405-419-061654-
/O.EXT.KSHV.FL.W.0002.000000T0000Z-150108T1847Z/
/ATBT2.1.ER.150103T0957Z.150106T1200Z.150108T0047Z.NO/
1054 AM CST MON JAN 5 2015

THE FLOOD WARNING CONTINUES FOR
  THE ATTOYAC BAYOU NEAR CHIRENO.
* UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:30 AM MONDAY THE STAGE WAS 17.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.0 FEET BY 
  TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY 
  EVENING.

&&

LAT...LON 3142 9432 3191 9451 3192 9447 3157 9429 3150 9430

$$
560 
WGUS84 KSHV 061824
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1224 PM CST TUE JAN 6 2015

TXC347-401-405-419-071824-
/O.EXT.KSHV.FL.W.0002.000000T0000Z-150108T1440Z/
/ATBT2.1.ER.150103T0957Z.150105T2300Z.150107T2040Z.NO/
1224 PM CST TUE JAN 6 2015

THE FLOOD WARNING CONTINUES FOR
  THE ATTOYAC BAYOU NEAR CHIRENO.
* UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:30 AM TUESDAY THE STAGE WAS 17.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW AFTERNOON.

&&

LAT...LON 3142 9432 3191 9451 3192 9447 3157 9429 3150 9430

$$
394 
WGUS84 KSHV 071626
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1026 AM CST WED JAN 7 2015

TXC347-401-405-419-081626-
/O.EXT.KSHV.FL.W.0002.000000T0000Z-150109T0445Z/
/ATBT2.1.ER.150103T0957Z.150105T2300Z.150108T1045Z.NO/
1026 AM CST WED JAN 7 2015

...THE FLOOD WARNING EXTENDED UNTIL THURSDAY EVENING...THE FLOOD 
WARNING CONTINUES FOR
  THE ATTOYAC BAYOU NEAR CHIRENO.
* UNTIL THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:30 AM WEDNESDAY THE STAGE WAS 17.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY TOMORROW.

&&

LAT...LON 3142 9432 3191 9451 3192 9447 3157 9429 3150 9430

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Jan 3, 6:24 AM CST, 57 minutes earlier.

Area forecast discussion, Jan 3, 6:24 AM CST, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
624 AM CST SAT JAN 3 2015

.AVIATION...
FOR THE 12/03Z TAFS...WIDESPREAD SHWRS AND SOME EMBEDDED TSTMS
WILL PERSIST THROUGH THE FIRST HALF OF THE TAF PERIOD FOR MOST OF
OUR AREA TERMINALS...GRADUALLY ENDING FROM WEST TO EAST LATER
TODAY AS A COLD FRONT SWEEPS ACROSS THE REGION. LOW CLOUDS WILL
LAG BEHIND THE FRONT SO MVFR/IFR CIGS WILL LINGER THROUGH THE
AFTERNOON AND POSSIBLY THE EARLY EVENING HOURS AT OUR ERN TAF
SITES. VSBYS WILL ALSO REMAIN IN FLUX WITH THE RAINFALL AND
RESULTING BR...GENERALLY IN THE MVFR RANGE BUT CANNOT RULE OUT
SOME IFR PERIODS WITH HEAVIER RAINFALL. WINDS WILL BE MOSTLY
VARIABLE AVERAGING AROUND 10 KTS WITH HIGHER GUSTS IN CONVECTION
AND EXPECT VEERING TO A SW DIRECTION LATER THIS MORNING AHEAD OF
THE COLD FRONT...EVENTUALLY BECOMING W AND THEN NW TOWARD THE END
OF THE PERIOD AS THE FRONT ADVANCES EWRD WITH CONDITIONS IMPROVING
TO VFR AROUND 04/00Z AND SHORTLY THEREAFTER AT ELD/MLU. /19/

&&

.PREV DISCUSSION... /ISSUED 549 AM CST SAT JAN 3 2015/

DISCUSSION...
SORRY FOR THE LATE PRODUCTS...AS SOME OF THESE STORMS DECIDED TO
GO ROGUE ON US THIS MORNING AS THE STORMS ROLLED INTO SHV/DEEP E
TX/WCNTRL LA. BUT THE LEADING EDGE OF THE STORMS/GUSTY WINDS HAVE
ACCELERATED E QUICKLY ACROSS NCNTRL LA AS OF 11Z...MUCH FASTER
THAN THE 00Z NAM/GFS. THE HRRR HAS INITIALIZED ON THIS WELL...AS
HAVE HAD TO MAKE A COUPLE OF ADDITIONAL CHANGES TO THE TEMPS TODAY
AS THIS SHALLOW/COLDER AIR QUICKLY OVERTAKES THE WARM SECTOR
ACROSS NCNTRL LA. EARLIER THIS MORNING AS OF 06Z...THERE WAS A SFC
LOW IN VC OF LFK...BUT THIS HAS BECOME ILL-DEFINED AS THE
CONVECTION ACCELERATED E...WITH WHAT LIMITED OF A SVR THREAT
DIMINISHES FURTHER THIS MORNING AS THIS SFC TROUGH QUICKLY SPREADS
E TOWARDS THE MS RIVER. WILL STILL HAVE TO CONTEND WITH LOCALLY
HEAVY RAINFALL THIS MORNING/EARLY AFTERNOON ACROSS EXTREME ERN
TX/N LA/SCNTRL AR...WHERE WIDESPREAD 3-5+ INCHES OF RAIN HAS
FALLEN IN THE LAST WEEK...AND PW/S ARE FORECAST TO APPROACH NEAR
RECORD VALUES FOR JANUARY /PER CLIMATOLOGY/. BELIEVE THAT THE
HEAVY RAINFALL THREAT WILL DIMINISH AFTER 18Z AS THE STRONGER
STORMS EXIT THE AREA...BUT WILL ALLOW THE CURRENT FLASH FLOOD
WATCH TO EXPIRE AS SCHEDULED AT 22Z.

SHOULD SEE THE STRATOCU LINGER THROUGH THE AFTERNOON...ALTHOUGH
SOME BREAKS WILL BE POSSIBLE LATER IN THE DAY ACROSS E TX...WHICH
WOULD RESULT IN A LITTLE BETTER WARMING THAN AREAS FARTHER N AND
E. GIVEN THE FASTER MOVEMENT OF THE SFC TROUGH THIS MORNING...HAVE
ALSO TRIMMED BACK MAX TEMPS OVER EXTREME NW LA...WITH MAX TEMPS
FARTHER E ACROSS NCNTRL LA OCCURRING BY DAYBREAK WITH TEMPS
FALLING DURING THE DAY.

THE SHORT TERM PROGS ARE STILL IN AGREEMENT WITH OUR ARCTIC FRONT
MOVING INTO THE REGION AFTER 06Z...DEEPENING LATE THROUGH SUNDAY
AS A 1040MB SFC RIDGE BUILDS E ACROSS THE CNTRL/SRN PLAINS. SHOULD
SEE THE FIRST FREEZE OF THE NEW YEAR MONDAY MORNING...AS THE SKY
CLEARS AND WINDS DECOUPLE IN THE VERY COLD/DRY AIR MASS BUILDING
IN. A SECOND ARCTIC FRONT WILL QUICKLY BUILD SE INTO THE AREA
TUESDAY AHEAD OF THE NEXT LONGWAVE TO DIVE SE ACROSS THE CNTRL/ERN
CONUS...WITH WHAT SHOULD BE THE COLDEST TEMPS SO FAR THIS WINTER
SEASON...WITH SE OK/NRN SECTIONS OF SW AR POSSIBLY FALLING INTO
THE TEENS...WITH THE REMAINDER OF THE REGION WELL INTO THE 20S.
HAVE KEPT THE REMAINDER OF THE EXTENDED DRY GIVEN THE DRY NW FLOW
ALOFT...ALTHOUGH THE POTENTIAL FOR -SHRA APPEARS TO INCREASE NEXT
WEEKEND AS A SHORTWAVE BEGINS TO OPEN UP AND SHIFT E ACROSS THE
SRN PLAINS...RESULTING IN ENHANCED OVERRUNNING AS THE ARCTIC AIR
MASS BEGINS TO MODIFY.

PRELIMS TO FOLLOW BELOW...

15

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  54  39  46  27  46 / 100   0   0   0   0
MLU  66  42  49  28  46 / 100  20   0   0   0
DEQ  51  32  40  21  41 /  70  10   0   0   0
TXK  53  37  41  23  42 /  90  10   0   0   0
ELD  57  39  46  24  43 / 100  10   0   0   0
TYR  53  34  44  25  45 /  50   0   0   0   0
GGG  53  37  44  25  45 /  90   0   0   0   0
LFK  57  37  50  27  48 / 100   0   0   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH UNTIL 4 PM CST THIS AFTERNOON FOR THE
     FOLLOWING ZONES: ARZ072-073.

LA...FLASH FLOOD WATCH UNTIL 4 PM CST THIS AFTERNOON FOR THE
     FOLLOWING ZONES: LAZ001>006-010>014-017>022.

OK...NONE.
TX...FLASH FLOOD WATCH UNTIL 4 PM CST THIS AFTERNOON FOR THE
     FOLLOWING ZONES: TXZ151>153-165>167.

&&

19
Hazardous weather outlook, Jan 3, 6:07 AM CST, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
607 AM CST SAT JAN 3 2015

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-031800-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-
FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-
HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-SABINE TX-
607 AM CST SAT JAN 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

SHOWERS AND EMBEDDED THUNDERSTORMS WILL CONTINUE ACROSS MUCH OF THE
REGION THIS MORNING...BUT WILL DIMINISH FROM WEST TO EAST BY MID
MORNING THROUGH THE AFTERNOON. LOCALLY HEAVY RAINFALL WILL BE
POSSIBLE...MAINLY ACROSS EXTREME EASTERN TEXAS...NORTH
LOUISIANA...AND SOUTHCENTRAL ARKANSAS...WHERE GROUNDS ARE
SATURATED FROM WIDESPREAD RAIN THAT HAS FALLEN OVER THE LAST WEEK.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE LIKELY
TODAY...WHICH COULD RESULT IN LOCALIZED FLOODING OF LOW
LYING...POOR DRAINAGE AREAS. THE FLOOD THREAT WILL DIMINISH BY
EARLY TO MID AFTERNOON.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGER...SKYWARN NETWORKS...AND AMATEUR
RADIO OPERATORS...MAY BE NEEDED TODAY OVER DEEP EAST TEXAS...NORTH
LOUISIANA...AND SOUTHWEST ARKANSAS...FOR ANY HEAVY RAINFALL OR
FLOODING REPORTS.

15

In the hours before

Local storm report, Jan 3, 6:38 AM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
638 AM CST SAT JAN 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 AM     TSTM WND DMG     MANY                    31.57N  93.47W
01/03/2015                   SABINE             LA   LAW ENFORCEMENT

            TREES DOWN ACROSS ROADS ACROSS THE CENTRAL AND SOUTHERN
            PORTIONS OF SABINE PARISH.

&&

EVENT NUMBER SHV1500009

15
Local storm report, Jan 3, 6:41 AM CST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
641 AM CST SAT JAN 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 AM     TSTM WND DMG     CAMPTI                  31.90N  93.11W
01/03/2015                   NATCHITOCHES       LA   LAW ENFORCEMENT

            POWER LINES DOWN AT THE INTERSECTION OF HIGHWAY 71 AND
            HIGHWAY 9 IN CAMPTI.

&&

EVENT NUMBER SHV1500010

15
Local storm report, Jan 3, 6:47 AM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
647 AM CST SAT JAN 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 AM     TSTM WND DMG     1 NE ATLANTA            31.82N  92.72W
01/03/2015                   WINN               LA   LAW ENFORCEMENT

            ONE TREE WAS BLOWN DOWN ON HIGHWAT 1228 OFF OF HIGHWAY
            34.

&&

EVENT NUMBER SHV1500011

15
Local storm report, Jan 3, 6:49 AM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
649 AM CST SAT JAN 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 AM     TSTM WND DMG     SIKES                   32.08N  92.49W
01/03/2015                   WINN               LA   LAW ENFORCEMENT

            2 TREES BLOWN DOWN ON HIGHWAY 126 IN SIKES. THE ROOF
            WAS ALSO BLOWN OFF OF A CARPORT IN SIKES.

&&

EVENT NUMBER SHV1500012

15
Local storm report, Jan 3, 7:05 AM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
705 AM CST SAT JAN 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 AM     TSTM WND DMG     SHREVEPORT              32.47N  93.80W
01/03/2015                   CADDO              LA   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN ALONG COOPER ROAD IN NORTH
            SHREVEPORT. POWER LINES WERE ALSO REPORTED DOWN AT OTHER
            VARIOUS LOCATIONS THROUGHOUT SHREVEPORT.

&&

EVENT NUMBER SHV1500013

15
Local storm report, Jan 3, 7:10 AM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
710 AM CST SAT JAN 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 AM     TSTM WND DMG     MANSFIELD               32.03N  93.70W
01/03/2015                   DE SOTO            LA   LAW ENFORCEMENT

            NUMEROUS TREES AND POWER LINES DOWN ACROSS THE CENTRAL
            AND NORTHERN PARTS OF THE PARISH...BETWEEN MANSFIELD AND
            STONEWALL.

&&

EVENT NUMBER SHV1500014

15

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 2, 11:16 PM CSTFlash Flood WarningSHVBowie, Red River4 hr
Jan 3, 3:02 AM CSTAreal Flood AdvisorySHVBowie, Morris, Red River, Titus118 min
Jan 3, 3:15 AM CSTSevere Thunderstorm WarningSHVSabine, San Augustine45 min
Jan 3, 7:15 AM CSTRiver Flood WarningSHVFranklin, Morris, Red River, Titus3 days
Jan 3, 7:21 AM CSTRiver Flood WarningSHVSabine, San Augustine33 hr
Jan 3, 9:17 AM CSTRiver Flood WarningSHVAngelina, Houston, Polk, Trinity, Tyler4 days
Jan 3, 9:21 AM CSTRiver Flood WarningSHVBowie, Cass, Morris9 days
Jan 3, 9:22 AM CSTRiver Flood WarningSHVFranklin, Morris, Titus9 days
Jan 3, 3:39 PM CSTLake Wind AdvisorySHVBowie, Camp, Cherokee, Franklin, Gregg, Morris and 6 more20 hr

Nearby

River Flood Warnings in Texas, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.